Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Shortness of breath and humira?


09-12-2016, 05:07 PM   #1
byrn09
 
byrn09's Avatar
 
Join Date: Feb 2015
Shortness of breath and humira?

Has anyone ever had shortness of breath and humira? It's only happened a few times for me over the 7 months I've been on it now but I'm also a nurse who works night shift. I can't figure out if it's from sometimes being dehydrated or switching back and forth on nights. It's never constant or at the same time each week or month etc. and it's not a shortness of breath like I ran a mile it' seems more anxiety like panic attack esque. Sometimes it lasts anywhere from 5 minutes to an hour. Any advice or help would be appreciated!
09-12-2016, 05:19 PM   #2
JackG
 
JackG's Avatar
 
Join Date: Apr 2015
Location: Kankakee, Illinois

My Support Groups:
I had never had panic attacks, and I'm not sure this is Humira related,but I know what you're talking about. It's not exercise related, it's like an anxiety rush, like your normal life is too busy. I used to be proud of being able to multitask, but now I'm a little wary.
__________________
Diagnosed 1982
Ileostomy and reconnect
Meds over the years: Sulfasalazine, Pentasa, Prednisone, Entocort, Azathioprine (allergic reaction)
Present: Humira
09-12-2016, 05:32 PM   #3
byrn09
 
byrn09's Avatar
 
Join Date: Feb 2015
I had never had panic attacks, and I'm not sure this is Humira related,but I know what you're talking about. It's not exercise related, it's like an anxiety rush, like your normal life is too busy. I used to be proud of being able to multitask, but now I'm a little wary.
Exactly. So I'm not sure if it's subconscious anxiety or something.l because I feel fine and I used to feel similar while on steroids like jittery no SOB though. It happens sometimes while I'm playing sand volleyball so I'm not sure what to do.
09-12-2016, 05:59 PM   #4
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I just looked up the side effects. It said possible side effect could be an allergic reaction of difficulty breathing. Call your doctor both of you and tell him what is going on.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Shortness of breath and humira?
Thread Tools


All times are GMT -5. The time now is 04:28 AM.
Copyright 2006-2017 Crohnsforum.com